# SDR DHL2007785045

- Difficulty date: October 31, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL APU SCREEN FORWARD VERTICAL ANGLE HAS CORROSION BS 910.  REMOVED NUT PLATES TO GAIN ACCESS IAW B-727 SRM 51-30-2, REMOVED CORROSION IAW B-727 SRM 51-10-6.  FOUND OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1.  REMOVED ANGLE (BEAM) AND ATTACHED ANGLE IAW B-727 SRM 51-30-2.  FABRICATED NEW BEAM ANGLE  IAW B-727 SRM 51-30-5 AND 53-10-2 FIGURE 4.  TREATED AND PRIMED NEW PART IAW B-727 SRM 51-10-2 AND INSTALLED NEW BEAM ANGLE AND ATTACHED ANGLE AT LEFT WHEEL WELL APU SCREEN FORWARD VERTICAL ANGLE IAW B-727 SRM 51-30-2.
